It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-11-2012, 03:15 PM   #1
Newbie
(male)
 
Join Date: Apr 2012
Location: Gatesville Texas USA
Posts: 1
Txhippie HB User
Desperate

I have been on hydrocodone for about 9 months taking 5 to 6 a day for crowns severe arthritis and kidney stones but when I run out I get severely nervous and anxiety sets in and of course the issue of sitting on the toilet I have had a prescription for Xanax for anxiety that I recieved some time ago but never really used them they just make me tired but I'd really like to get off these stuff it's the devil and controls me I have to work daily as I own my own company and can't afford the time off to deal with this nasty wd I have tried the 5-htp but doesn't seem to help I'm desperate and want this out of my life. Someone please help me with some advice.

 
Old 04-13-2012, 01:36 PM   #2
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Desperate

Unfortunately there is no "quick fix" to drug addiction a slow taper is the best and safest way to get off of Narcotics. There is a 24 hr rapid withdrawal chemical procedure, but most Dr.s will only do that in a medically necesary situation, as it's very dangerous, and carries a high probability of overdose since your body no longer recognizes the drugs in small or normal amounts.

With a slow taper you will still have withdrawals symptoms but they won't be as harsh as a sudden stop. Alot of people start it on a Friday afternoon, have a pretty crappy weekend, but are able to go to work on Monday. Have you talked to your prescribing doc about devising a plan to get you off the meds? That might be a good place to start...

Kat

 
Sponsors Lightbulb
   
Old 04-24-2012, 08:30 AM   #3
Junior Member
(female)
 
Join Date: Apr 2012
Location: oregon
Posts: 17
nahla HB User
Re: Desperate

I agree with the slow taper. You can actually go so slow you wont feel the withdraw. I have done this before at a rate of 1mg per week, and I didn't feel terrible. You should talk to your doc because sometimes its hard to cut yourself down by cutting up your pills, a lot of time the leftovers are too tempting on a bad day. Keep hyadrated when you start to taper, it will help out tremendously.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!